Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A fixed-point theorem for inward and outward maps


Authors: Benjamin R. Halpern and George M. Bergman
Journal: Trans. Amer. Math. Soc. 130 (1968), 353-358
MSC: Primary 47.85; Secondary 46.00
MathSciNet review: 0221345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.85, 46.00

Retrieve articles in all journals with MSC: 47.85, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0221345-0
PII: S 0002-9947(1968)0221345-0
Article copyright: © Copyright 1968 American Mathematical Society